Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Topology of level curves of harmonic functions


Author: Wilfred Kaplan
Journal: Trans. Amer. Math. Soc. 63 (1948), 514-522
MSC: Primary 56.0X
MathSciNet review: 0025159
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Wilfred Kaplan, Regular curve-families filling the plane, I, Duke Math. J. 7 (1940), 154–185. MR 0004116
  • [2] Wilfred Kaplan, Regular curve-families filling the plane, II, Duke Math J. 8 (1941), 11–46. MR 0004117
  • [3] Wilfred Kaplan, The structure of a curve-family on a surface in the neighborhood of an isolated singularity, Amer. J. Math. 64 (1942), 1–35. MR 0005338
  • [4] Wilfred Kaplan, Differentiability of regular curve families on the sphere, Lectures in Topology, University of Michigan Press, Ann Arbor, Mich., 1941, pp. 299–301. MR 0005311
  • [5] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [6] S. Stoïlow, Leçons sur les principes topologique de la théorie des fonctions analytiques, Paris, 1938.
  • [7] Hassler Whitney, Regular families of curves, Ann. of Math. (2) 34 (1933), no. 2, 244–270. MR 1503106, 10.2307/1968202

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0025159-3
Article copyright: © Copyright 1948 American Mathematical Society